# SDR 2008UALA01366

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 69,461 hours, 11,272 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1088 BETWEEN STR 39L AND STR 39R, SKIN IS CORRODED. MAJOR REPAIR ACCOMPLISHED @ GSO: REMOVED DAMAGED AREA FABRICATED REPAIR AND INSTALLED.
